MathSciNet Relay Station
MathSciNet bibliographic data
MR1454346 93B05 (35K55 93C20)
Díaz, J. I.; Ramos, A. M. Positive and negative approximate controllability results for semilinear parabolic equations. Rev. Real Acad. Cienc. Exact. Fís. Natur. Madrid 89 (1995), no. 1-2, 11–30.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement